The Cauchy and Goursat problems for a system of differential equations with two lines of parabolic degeneracy
Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1080-1084
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_6_a26,
author = {T. V. Chekmarev},
title = {The {Cauchy} and {Goursat} problems for a system of differential equations with two lines of parabolic degeneracy},
journal = {Differencialʹnye uravneni\^a},
pages = {1080--1084},
year = {1986},
volume = {22},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_6_a26/}
}
TY - JOUR AU - T. V. Chekmarev TI - The Cauchy and Goursat problems for a system of differential equations with two lines of parabolic degeneracy JO - Differencialʹnye uravneniâ PY - 1986 SP - 1080 EP - 1084 VL - 22 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_6_a26/ LA - ru ID - DE_1986_22_6_a26 ER -
T. V. Chekmarev. The Cauchy and Goursat problems for a system of differential equations with two lines of parabolic degeneracy. Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1080-1084. http://geodesic.mathdoc.fr/item/DE_1986_22_6_a26/